U.S. doctors online nowAsk doctors free
CT
A 62-year-old female asked:

My husband takes pancrelipase for pancreatitis; had a reaction of hives and diarrhea together 6 times this month. can this be from the pancrelipase?

2 doctor answers3 doctors weighed in
Dr. Bruce Rothschild
Rheumatology 49 years experience
Possibly: If related in time to the ingestion, it may be an allergy.
Dr. Eric Burdge
Breast Surgery 24 years experience
Rx side effects: Yes, this is entirely possible as common side effects from Pancrelipase may include: nausea or vomiting; mild stomach pain or upset; diarrhea or constipation; bloating or gas; greasy stools; rectal irritation;headache, dizziness; cough; or weight loss. Hives may suggest an allergic ige reaction as well.He should follow up with his GI or prescribing doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 30, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.